Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Protected sex after a long gap, started bleeding continuously 3 days after the encounter, blood color differs from that of menses. Cause?

I had sex a week ago with my boyfriend. He used a condom and i m on the pill . I hadn t had sex for about a year and he was bigger than I was used to. I started bleeding three days after intercourse and have been having light bleeding for about 4 days now. From descriptions I ve read about implantation bleeding, it doesn t seem to be that. The blood is the same color as it is when i m on my period. What can be the cause of this bleeding?
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing in.
If it the time of your periods, then naturally, the bleeding is due to periods.
A vaginal tear is unlikely as you would have started bleeding right away & not after 3 days.
It is not implantation bleeding.
Most likely it is some genital tract pathology. Go & get yourself examined by a Gynecologist.
Wish you best of luck.
Answered: Mon, 28 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor